Journal of East China Normal University(Natural Sc ›› 2018, Vol. 2018 ›› Issue (1): 35-49.doi: 10.3969/j.issn.1000-5641.2018.01.005

Previous Articles     Next Articles

The existence of time-dependent attractors for abstract evolution equations with fading memory

HU Di-di, WANG Xuan   

  1. College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
  • Received:2017-01-11 Online:2018-01-25 Published:2018-01-11

Abstract: In this paper, the long-time dynamical behavior of solutions for the abstract evolution equations with fading memory is investigated on time-dependent spaces. By applying the modified pull-back attractors theory, techniques of a priori estimate and operator decomposition, we verify the asymptotic compactness of the process. Furthermore, the existence and regularity of time-dependent global attractors are proved. This paper improves some known results.

Key words: abstract evolution equation, time-dependent attractor, fading memory, existence, regularity

CLC Number: